# SDR ASAA2025070659298

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 47,119 hours, 16,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING HATCH AND R2 DOOR EMERGENCY LIGHTS FAILED OPS CHECK. GROUNDED - YES. REMOVED AND INSTALLED SERVIEABLE EMERGENCY LIGHT BATTERY STA 727C AND RE-OP CHECKED R2 DOOR EMERGENCY LIGHT OP CHECK GOOD IAW B737-800 AMM 33-51-06-960-805.
